Reducing the calculation of the linear complexity of binary u2^v-periodic sequences to Games-Chan algorithm

Warning The system is temporarily closed to updates for reporting purpose.

Meidl, Wilfried (2008) Reducing the calculation of the linear complexity of binary u2^v-periodic sequences to Games-Chan algorithm. Designs, Codes and Cryptography, 46 (1). pp. 57-65. ISSN 0925-1022

This is the latest version of this item.

[thumbnail of DCC-2008.pdf] PDF
DCC-2008.pdf
Restricted to Registered users only

Download (186kB) | Request a copy

Abstract

We show that the linear complexity of a $u2^v$-periodic binary sequence, $u$ odd, can easily be calculated from the linear complexities of certain $2^v$-periodic binary sequences. Since the linear complexity of a $2^v$-periodic binary sequence can efficiently be calculated with the Games-Chan algorithm, this leads to attractive procedures for the determination of the linear complexity of a $u2^v$-periodic binary sequence. Realizations are presented for $u = 3,5,7,15$.
Item Type: Article
Uncontrolled Keywords: Linear complexity - Games-Chan algorithm - Binary sequences - Stream cipher
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Wilfried Meidl
Date Deposited: 08 Jun 2008 18:46
Last Modified: 25 May 2011 14:22
URI: https://research.sabanciuniv.edu/id/eprint/8598

Available Versions of this Item

Actions (login required)

View Item
View Item